# SDR SWAA2025041418969

- Difficulty date: March 28, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1671 BATTERY PACK REQUIRES R&R. R/H AFT OVERWING EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06. NO FAULTS NOTED.;[02] VERIFIED
